# SDR CALA0000255

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT CUSP WEB ON FORWARD SIDE OF FRAME AT STA 237, LONGERON 18L CORRODED.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-01, FIGURE 4.  A DOUBLER, PLATE, TEE ANGLE, AND BRACKET WERE INSTALLED IAW SRM 53-01, 53-10-2, 51-30-3, AND 51-30-2.
